# SDR USAA2014102000003

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 39,043 hours, 14,002 cycles
- Engine: Iae V2527A5
- Engine time: 37,557 hours, 13,496 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 COMP STALL.  1ST STALL AT 600FT AGL, ENG QUICKLY RECOVERED ENG STALLED 2ND TIME AT 2500FT WHILE CLIMBING, ALSO RECOVERED QUICKLY.  ENG WAS AT TOGA THRUST FOR THE 1ST COMP STALL, WAS AT CLIMB THRUST WHEN 2ND COMP STALL OCCURRED. ENG FAILED BORESCOPE.  REPLACED NR 2 ENG IAW JOB CARD 26L40071004.  OPERATION & LEAK CHECKED IAW JOB CARD 26L00071015 REF LOG PAGE 8694301.
